Vol. 21, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Dedekind groups

DeWayne Stanley Nymann

Vol. 21 (1967), No. 1, 153–159
Abstract

A Dedekind group is a group in which every subgroup is normal. The author gives two characterizations of such groups, one in terms of sequences of subgroups and the other in terms of factors in the group.

Mathematical Subject Classification
Primary: 20.99
Milestones
Received: 27 October 1965
Published: 1 April 1967
Authors
DeWayne Stanley Nymann